Alert archive / Mississippi / River Flood Warnings in 2013
River Flood Warning 49, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Feb 12, 2013, 2:10 PM CST for Clay County, Mississippi. It took effect at Feb 14, 2013, 12:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 12, 2013, 2:10 PM CST (20:10 UTC)
- In effect from
- Feb 14, 2013, 12:00 AM CST
- Expired
- Feb 13, 2013, 9:06 AM CST
- In force
- Issued by
- NWS Jackson, MS
- Flood severity
- Minor
County Clay County, MS
The radar
The Columbus AFB radar (KGWX), 50 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tibbee Creek near Tibbee (TBBM6).
- Action stage
- 20 ft
- Minor stage
- 23 ft
- Moderate stage
- 28 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02441000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
560
WGUS44 KJAN 122010
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
210 PM CST TUE FEB 12 2013
...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
TIBBEE CREEK NEAR TIBBEE AFFECTING CLAY COUNTY
NOXUBEE RIVER AT MACON AFFECTING NOXUBEE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 48 HOURS
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC025-140210-
/O.NEW.KJAN.FL.W.0049.130214T0359Z-130215T0300Z/
/TBBM6.1.ER.130214T0359Z.130214T0600Z.130214T2100Z.NO/
210 PM CST TUE FEB 12 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD WARNING FOR
THE TIBBEE CREEK NEAR TIBBEE
* FROM WEDNESDAY EVENING TO THURSDAY EVENING.
* THE CREEK WAS ESTIMATED AT 18.8 FEET THIS MORNING.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...HEAVY RAINFALL HAS PUSHED TIBBEE CREEK UPWARD THIS
AFTERNOON. THE CREEK WILL CREST AROUND FLOOD STAGE WEDNESDAY EVENING.
* IMPACT...AT 23.5 FEET...FLOOD WATER IS COVERING THE GRAVEL ROAD
SOUTH OF WEST POINT THAT LEADS TO THE TIBBEE CREEK BRIDGE NEAR
TIBBEE
* IMPACT...AT 23.0 FEET...FLOODING IN LOW AREAS ON THE LEFT BANK IS
OCCURRING
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME WED THU FRI CREST TIME DATE
TIBBEE CREEK
TIBBEE 23 M M 22.8 23.1 22.2 M M
$$
MSC103-140209-
/O.NEW.KJAN.FL.W.0050.130213T1048Z-130214T0359Z/
/MCNM6.1.ER.130213T1048Z.130213T1200Z.130213T2159Z.NO/
210 PM CST TUE FEB 12 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD WARNING FOR
THE NOXUBEE RIVER AT MACON
* FROM LATE TONIGHT TO WEDNESDAY EVENING.
* AT 1:00 PM TUESDAY THE STAGE WAS 19.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY EARLY TOMORROW
AND WILL CONTINUE TO RISE TO NEAR 26.2 FEET BY TOMORROW MORNING.
* IMPACT...AT 26.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME WED THU FRI CREST TIME DATE
NOXUBEE RIVER
MACON 26 19.5 TUE 01 PM 26.2 25.0 22.9 26.2 06 AM 02/13
$$2 follow-up statements
490
WGUS84 KJAN 130147
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
747 PM CST TUE FEB 12 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
TIBBEE CREEK NEAR TIBBEE AFFECTING CLAY COUNTY
NOXUBEE RIVER AT MACON AFFECTING NOXUBEE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC025-140747-
/O.EXT.KJAN.FL.W.0049.130214T0600Z-130215T0800Z/
/TBBM6.1.ER.130214T0600Z.130214T1200Z.130215T0200Z.NO/
747 PM CST TUE FEB 12 2013
...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE TIBBEE CREEK NEAR TIBBEE
* FROM LATE WEDNESDAY NIGHT TO LATE THURSDAY NIGHT.
* AT 7:00 PM TUESDAY THE STAGE WAS ESTIMATED AT 22.2 FEET.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE
TOMORROW MORNING.
* IMPACT...AT 23.5 FEET...FLOOD WATER IS COVERING THE GRAVEL ROAD
SOUTH OF WEST POINT THAT LEADS TO THE TIBBEE CREEK BRIDGE NEAR
TIBBEE.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME WED THU FRI CREST TIME DATE
TIBBEE CREEK
TIBBEE 23 22.2 TUE 07 PM 22.4 23.2 22.4 23.2 06 AM 02/14
$$
MSC103-140000-
/O.EXT.KJAN.FL.W.0050.130213T1800Z-130214T0000Z/
/MCNM6.1.ER.130213T1800Z.130213T1800Z.130213T1800Z.NO/
747 PM CST TUE FEB 12 2013
THE FLOOD WARNING CONTINUES FOR
THE NOXUBEE RIVER AT MACON
* FROM WEDNESDAY AFTERNOON TO WEDNESDAY EVENING.
* AT 7:00 PM TUESDAY THE STAGE WAS 21.3 FEET.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY
TOMORROW AFTERNOON.
* IMPACT...AT 26.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME WED THU FRI CREST TIME DATE
NOXUBEE RIVER
MACON 26 21.3 TUE 07 PM 25.3 24.1 22.6 26.0 12 PM 02/13
$$636
WGUS84 KJAN 131506
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
906 AM CST WED FEB 13 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS
IN MISSISSIPPI...
TIBBEE CREEK NEAR TIBBEE AFFECTING CLAY COUNTY
NOXUBEE RIVER AT MACON AFFECTING NOXUBEE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 24 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC025-131536-
/O.CAN.KJAN.FL.W.0049.000000T0000Z-130215T0800Z/
/TBBM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
906 AM CST WED FEB 13 2013
THE FLOOD WARNING IS CANCELLED FOR
THE TIBBEE CREEK NEAR TIBBEE.
* AT 8 AM WEDNESDAY THE STAGE WAS 21.5 FEET.
* FLOOD STAGE IS 23 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 22.6 FEET
TOMORROW MORNING.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME THU FRI SAT CREST TIME DATE
TIBBEE CREEK
TIBBEE 23 21.5 WED 02 AM 22.6 21.5 17.2 22.6 06 AM 02/14
$$
MSC103-131536-
/O.CAN.KJAN.FL.W.0050.000000T0000Z-130214T0000Z/
/MCNM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
906 AM CST WED FEB 13 2013
THE FLOOD WARNING IS CANCELLED FOR
THE NOXUBEE RIVER AT MACON.
* AT 8 AM WEDNESDAY THE STAGE WAS 23.7 FEET.
* FLOOD STAGE IS 26 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 24.4 FEET THIS
EVENING.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME THU FRI SAT CREST TIME DATE
NOXUBEE RIVER
MACON 26 23.7 WED 08 AM 23.9 22.0 19.4 24.4 06 PM 02/13
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Feb 12, 10:39 AM CST, 3 hours 31 minutes earlier.
Area forecast discussion, Feb 12, 10:39 AM CST, 3 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1039 AM CST TUE FEB 12 2013
.DISCUSSION...SOGGY WEATHER CONTINUES ACROSS MUCH OF THE REGION. A
FRONTAL BOUNDARY REMAINS STALLED ALONG THE GULF COAST THIS
MORNING...WITH A LOW RIDING ALONG THE FRONT NOW SITUATED JUST SOUTH
OF HOUSTON TX. THIS LOW WILL CONTINUE ENEWD...WITH THE FRONT LIFTING
NORTHWARD INTO THE SOUTHERN PORTION OF THE CWA. WIDESPREAD ELEVATED
CONVECTION WILL CONTINUE TO THE NORTH OF THE FRONT AS AN UPPER LEVEL
DISTURBANCE SWINGS ACROSS THE AREA TODAY. MODELS HAVE BEEN
INDICATING THAT THERE WILL BE A WEST TO EAST AXIS OF HEAVIER
RAIN ACROSS THE AREA. WHILE THE EXACT PLACEMENT VARIES FROM MODEL TO
MODEL...THE GENERAL CONSENSUS IS THIS WILL BE ALONG OR NEAR THE I-20
CORRIDOR. LOOKING AT THE RADAR...THE MAIN AXIS OF RAIN HAS ALREADY
LIFTED PRETTY FAR NORTHWARD...SO IT SEEMS MORE PLAUSIBLE THAT THE
HEAVIEST RAIN MAY BE ALONG OR JUST NORTH OF I-20. WITH RESPECT TO
AMOUNTS...WHILE MOST MODEL GUIDANCE HAS BEEN INDICATING QPF MAXING
OUT AROUND 1-1.5 IN ACROSS THE AREA...THERE IS STRONG CONSENSUS
AMONG THE MORE RELIABLE HIGH-RES GUIDANCE OF A NARROW AREA OF HIGHER
AMOUNTS OF UP TO 4 INCHES THROUGH THE AFTERNOON. GIVEN THE WATER
ALREADY ON THE GROUND...IT GOES WITHOUT SAYING THE FLASH FLOOD WATCH
WILL BE MAINTAINED THROUGH THIS EVENING.
TURNING TO THE STORM THREAT...WITH THE FRONT LIFTING NORTHWARD...THE
SOUTH PART OF THE CWA WILL BE IN THE WARM SECTOR THIS AFTERNOON. TO
THE NORTH OF THE FRONT...ELEVATED INSTABILITY WILL BE SUFFICIENT FOR
STRONG TO SEVERE STORMS CAPABLE OF PRODUCING HAIL. SUB SEVERE HAIL
REPORTS HAVE ALREADY BEEN RECEIVED THROUGH THE MORNING IN A FEW
LOCATIONS. TO THE SOUTH OF THE FRONT...LOW TO MID 60S DEWPOINTS ARE
SITUATED OVER SE LOUISIANA AND JUST OFF THE COAST. AS THE FRONT
LIFTS NORTHWARD...GUIDANCE SUGGESTS TSTORM COVERAGE WILL BE LESS
WIDESPREAD. HOWEVER ANY STORMS THAT DO DEVELOP WOULD LIKELY BE
SURFACE BASED AND GIVEN SUFFICIENT SHEAR IN PLACE...DAMAGING WINDS
WILL BECOME MORE A THREAT IN THE AFTERNOON IN ANY STORMS THAT
DEVELOP.
SOME MINOR UPDATES WILL BE MADE TO TEMPS THIS MORNING...NAMELY TO
LOWER HIGHS IN THE NW. POPS WILL BE ADJUSTED TO REFLECT LESS
COVERAGE IN THE FAR SOUTH THROUGH THE REST OF THE DAY. OTHERWISE THE
FORECAST IS IN GREAT SHAPE AND UPDATES WILL BE SENT OUT SHORTLY. /DL/
&&
.AVIATION...IFR CONDITIONS DUE TO CEILINGS WILL SPREAD NORTH TO THE
INTERSTATE TWENTY CORRIDOR BY MIDDAY AND WILL LIKELY LAST INTO THE
EVENING...WHILE SOUTH MS SITES SUCH AS HBG/PIB ARE IFR NOW AND MAY
REMAIN MAINLY AT THIS LEVEL INTO THIS EVENING. SOLID AREA OF RAIN
AND EMBEDDED STORMS NOW PUSHING NORTH TOWARD I-20 WILL CONTINUE TO
SLOWLY LIFT NORTH THROUGH THE DAY AND GENERALLY BRING MVFR TO
LOCALLY IFR CONDITIONS. ANTICIPATE SOME POTENTIAL FOR VIGOROUS
CONVECTION DEVELOPING NEAR HBG/PIB BY THIS AFTERNOON WITH WIND GUSTS
A RISK. OTHERWISE MOST STORMS WILL BE CAPABLE OF AT LEAST SMALL HAIL
ACROSS THE REGION TODAY. SURFACE WINDS WILL MAINLY BE FROM THE EAST
THROUGH SOUTHEAST TODAY. /BB/
&&
.PREV DISCUSSION... /ISSUED AT 507 AM CST TUE FEB 12 2013/
EXPECT DRYING LATER TUESDAY NIGHT INTO WEDNESDAY AS THE SHORTWAVE
TROUGH ZIPS BY THE AREA...BRINGING AN END TO ANY HEAVY RAIN AND
FLOODING POTENTIAL. /EC/
SURFACE HIGH PRESSURE WILL BE TRANSITING THE REGION THE LATTER PART
OF THE WORK WEEK AS THE DEEP SOUTH REMAINS UNDER ZONAL FLOW ON THE
SOUTHERN PERIPHERY OF A LONG WAVE TROUGH. PLENTY OF SUNSHINE CAN BE
EXPECTED DURING THIS PERIOD ALTHOUGH CLOUDS WILL GRADUALLY BE ON THE
INCREASE FROM THE NORTH FRIDAY AFTERNOON. TEMPERATURES WILL BE VERY
SEASONAL FOR MID FEB WITH HIGHS IN THE LOW-MID 60S AND LOWS IN THE
MID-UPPER 30S. A REINFORCING SHOT OF COLD AIR WILL BEGIN PUSHING
ACROSS THE ARKLAMISS LATE FRIDAY USHERING IN SOME CHILLY CONDITIONS
FOR THE WEEKEND. HIGHS SATURDAY WILL MORE THAN LIKELY STRUGGLE TO
CLIMB OUT OF THE 40S AS H8 TEMPS FALL INTO THE -6 TO -10C RANGE BY
LATE AFTERNOON. WHILE MOISTURE AVAILABILITY IN ADVANCE OF THE FRONT
IS SCARCE (PW'S 0.5-0.6 IN)...STRONG FORCING ALONG THE FRONT MAY BE
ENOUGH FOR SOME LIGHT PRECIP FRIDAY NIGHT INTO SATURDAY MORNING...
ALTHOUGH THE 00Z GFS IS QUITE A BIT MORE AGGRESSIVE IN THIS REGARD
COMPARED TO THE 00Z ECMWF. DECIDED TO CUT THE AGGRESSIVE MEX POPS
LEAVING A SLIGHT CHANCE OF THIS OCCURRENCE IN THE FORECAST.
TEMPERATURES ARE GOING TO BE COLD ENOUGH TO SUPPORT SNOW IF PRECIP
GETS GOING...BUT ACCUMULATIONS WILL REMAIN VERY LIGHT (IF AT ALL)
WITH MOST LOCALES JUST SEEING SOME FLURRIES.
THE SURFACE HIGH WILL SHIFT EAST OF THE ARKLAMISS ON SUNDAY ALLOWING
SOUTHERLY FLOW TO RETURN AND A GRADUAL WARMING TREND TO ENSUE. THE
MODELS SHOW ANOTHER S/WV MOVING OUT OF THE ROCKIES ON MONDAY WHICH
SHOULD SET UP A DECENT CHANCE FOR RAIN ACROSS OUR REGION HEADED INTO
TUESDAY. IT REMAINS TO BE SEEN IF ENOUGH MOISTURE CAN BE PULLED BACK
NORTH TO SUPPORT SEVERE WEATHER WITH THIS SYSTEM AFTER THE PREVIOUS
FRONT CLEARS OUT THE NORTHERN GULF. WE'LL BE KEEPING AN EYE ON THAT.
CHANGES TO THE GFS MOS WERE MAINLY OVER THE WEEKEND WHERE I LOWERED
TEMPS A TAD TOWARD THE COOLER EC NUMBERS. /BK/
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR MSZ025>033-035>042.
FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR MSZ043>066-072>074.
LA...FLASH FLOOD WATCH THROUGH THIS AFTERNOON.
AR...NONE.
&&
DL/BB/EC/BKHazardous weather outlook, Feb 12, 6:22 AM CST, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 622 AM CST TUE FEB 12 2013 MSZ062>066-072>074-131230- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 622 AM CST TUE FEB 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT FOR TODAY. ADDITIONAL PERIODS OF HEAVY RAINFALL ARE EXPECTED AS A STRONG WEATHER DISTURBANCE INTERACTS WITH A STALLED FRONTAL BOUNDARY IN THE VICINITY. THE HEAVY RAIN FALLING ON SATURATED SOILS COULD LEAD TO FLASH FLOODING. IN ADDITION...ISOLATED SEVERE STORMS ARE POSSIBLE...ESPECIALLY THIS AFTERNOON. THE MOST INTENSE STORMS COULD PRODUCE HAIL TO THE SIZE OF QUARTERS...DAMAGING WIND GUSTS OF 50 TO 60 MPH...AND PERHAPS A TORNADO. THE RISK FOR STORMS WILL DIMINISH QUICKLY THIS EVENING WITH MOSTLY DRY WEATHER EXPECTED FOR THE REMAINDER OF THE WEEK. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TODAY. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>061-131230- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS- 622 AM CST TUE FEB 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR . .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF THE AREA TODAY. ADDITIONAL PERIODS OF HEAVY RAINFALL ARE EXPECTED AS A STRONG WEATHER DISTURBANCE INTERACTS WITH A STALLED FRONTAL BOUNDARY IN THE VICINITY. THE HEAVY RAIN FALLING ON SATURATED SOILS COULD LEAD TO FLASH FLOODING...ESPECIALLY FOR LOCATIONS CLOSER TO THE INTERSTATE 20 CORRIDOR. IN ADDITION...A FEW STRONG TO SEVERE STORMS ARE POSSIBLE...AND THE MOST INTENSE THUNDERSTORMS COULD BE STRONG ENOUGH TO PRODUCE UP TO QUARTER SIZE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TODAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. EC
In the hours before
Local storm report, Feb 12, 12:30 PM CST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1230 PM CST TUE FEB 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 PM HAIL BYRAM 32.19N 90.26W
02/12/2013 E1.00 INCH HINDS MS PUBLIC
&&
CAMPBELLLocal storm report, Feb 12, 12:34 PM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1234 PM CST TUE FEB 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 AM HAIL UTICA 32.10N 90.62W
02/12/2013 E0.75 INCH HINDS MS EMERGENCY MNGR
&&
CAMPBELLLocal storm report, Feb 12, 12:38 PM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1238 PM CST TUE FEB 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HAIL RICHLAND 32.23N 90.17W
02/12/2013 E0.75 INCH RANKIN MS PUBLIC
&&
CAMPBELLLocal storm report, Feb 12, 12:45 PM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1245 PM CST TUE FEB 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HAIL 3 NNE BRANDON 32.32N 89.98W
02/12/2013 E0.75 INCH RANKIN MS PUBLIC
&&
CAMPBELLLocal storm report, Feb 12, 12:46 PM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1246 PM CST TUE FEB 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 PM HAIL PEARL 32.27N 90.11W
02/12/2013 E0.75 INCH RANKIN MS TRAINED SPOTTER
&&
DLLocal storm report, Feb 12, 1:47 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
147 PM CST TUE FEB 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM FLASH FLOOD 4 NW FLOWOOD 32.36N 90.14W
02/12/2013 HINDS MS OTHER FEDERAL
FLASH FLOODING WAS OCCURRING ALONG HANGING MOSS CREEK
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 7:12 PM CST | Areal Flood Warning | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar, Marion | 18 hr |
| Feb 11, 8:00 PM CST | River Flood Warning | JAN | Attala, Holmes | 18 days |
| Feb 11, 8:00 PM CST | River Flood Warning | JAN | Madison, Yazoo | 18 days |
| Feb 11, 10:17 PM CST | Special Weather Statement | JAN | Lamar | 43 min |
| Feb 11, 11:58 PM CST | Special Weather Statement | JAN | Lawrence | 32 min |
| Feb 12, 6:25 AM CST | Special Weather Statement | JAN | Jones | 10 min |
| Feb 12, 6:45 AM CST | Special Weather Statement | JAN | Adams, Claiborne, Copiah, Covington, Franklin, Jasper and 7 more | 45 min |
| Feb 12, 7:42 AM CST | Special Weather Statement | JAN | Clarke, Copiah, Jasper, Jefferson, Simpson, Smith | 58 min |
| Feb 12, 8:30 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 45 min |
| Feb 12, 9:22 AM CST | Flash Flood Warning | JAN | Copiah, Simpson | 113 min |
| Feb 12, 10:28 AM CST | Special Weather Statement | JAN | Holmes | 57 min |
| Feb 12, 11:08 AM CST | Special Weather Statement | JAN | Madison | 52 min |
| Feb 12, 11:19 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson, Warren | 56 min |
| Feb 12, 11:22 AM CST | River Flood Warning | JAN | Hinds, Rankin | 8 days |
| Feb 12, 11:31 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 44 min |
| Feb 12, 11:49 AM CST | Severe Thunderstorm Warning | JAN | Leake, Scott | 41 min |
| Feb 12, 11:53 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Hinds | 52 min |
| Feb 12, 12:04 PM CST | Flash Flood Warning | JAN | Hinds, Madison, Rankin, Warren, Yazoo | 116 min |
| Feb 12, 12:19 PM CST | Severe Thunderstorm Warning | JAN | Neshoba, Newton | 26 min |
| Feb 12, 12:20 PM CST | Severe Thunderstorm Warning | JAN | Rankin | 55 min |
| Feb 12, 12:54 PM CST | Severe Thunderstorm Warning | JAN | Leake, Scott | 51 min |
| Feb 12, 1:22 PM CST | River Flood Warning | JAN | Simpson | 54 hr |
| Feb 12, 2:10 PM CST | River Flood Warning | JAN | Noxubee | 19 hr |
| Feb 12, 2:26 PM CST | Areal Flood Warning | JAN | Lawrence | 12 hr |
| Feb 12, 2:38 PM CST | Areal Flood Warning | JAN | Jones | 12 hr |
Nearby
River Flood Warnings in Mississippi, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.